# SDR 05FDEA01786

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY AT STA 1841 RT LOWER FRAME PATCH REPAIR FOUND DENTED AS MARKED. CENTER CARGO COMPARTMENT,LOWER FRAME AT STA 1841 RH WEB REMOVED   AS PER SRM   51-53-01 VOL II. NEW WEB FABRICATED AS PER DRAWING AGA 7170, NEW WEB INSTALLED AS   PER SRM   51-53-01 VOL II. MINOR REPAIR AS PER GMM 6-2-100.
